# SDR AALA20120711006

- Difficulty date: July 11, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N565AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49347
- Aircraft time: 79,825 hours, 35,935 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G-1 GALLEY MOST INBOARD FLOOR MOUNT CORRODED.  REPLACED G-1 GALLEY MOUNT PER AARD 51-00-05-1.
